Wen Yuan
Wen Yuan
Verified email at bnu.edu.cn
Title
Cited by
Cited by
Year
Morrey and Campanato Meet Besov, Lizorkin and Triebel
W Yuan, W Sickel, D Yang
Springer, 2010
2792010
A new class of function spaces connecting Triebel–Lizorkin spaces and Q spaces
D Yang, W Yuan
Journal of Functional Analysis 255 (10), 2760-2809, 2008
1522008
New Besov-type spaces and Triebel–Lizorkin-type spaces including Q spaces
D Yang, W Yuan
Mathematische Zeitschrift 265 (2), 451-480, 2010
1332010
New characterizations of Besov-Triebel-Lizorkin-Hausdorff spaces including coorbits and wavelets
Y Liang, Y Sawano, T Ullrich, D Yang, W Yuan
Journal of Fourier Analysis and Applications 18 (5), 1067-1111, 2012
922012
New applications of Besov-type and Triebel–Lizorkin-type spaces
Y Sawano, D Yang, W Yuan
Journal of Mathematical Analysis and Applications 363 (1), 73-85, 2010
822010
Characterizations of Besov-type and Triebel–Lizorkin-type spaces via maximal functions and local means
D Yang, W Yuan
Nonlinear Analysis: Theory, Methods & Applications 73 (12), 3805-3820, 2010
672010
Relations among Besov-type spaces, Triebel–Lizorkin-type spaces and generalized Carleson measure spaces
D Yang, W Yuan
Applicable Analysis 92 (3), 549-561, 2013
662013
Generalized fractional integrals and their commutators over non-homogeneous metric measure spaces
X Fu, D Yang, W Yuan
Taiwanese Journal of Mathematics 18 (2), 509-557, 2014
582014
Interpolation of Morrey-Campanato and related smoothness spaces
W Yuan, W Sickel, DC Yang
Science China Mathematics 58 (9), 1835-1908, 2015
562015
Besov-type spaces with variable smoothness and integrability
D Yang, C Zhuo, W Yuan
Journal of Functional Analysis 269 (6), 1840-1898, 2015
552015
Variable weak Hardy spaces and their applications
X Yan, D Yang, W Yuan, C Zhuo
Journal of Functional Analysis 271 (10), 2822-2887, 2016
492016
Boundedness of multilinear commutators of Calderón-Zygmund operators on Orlicz spaces over non-homogeneous spaces
X Fu, D Yang, W Yuan
Taiwanese Journal of Mathematics 16 (6), 2203-2238, 2012
472012
Triebel--Lizorkin type spaces with variable exponents
D Yang, C Zhuo, W Yuan
Banach Journal of Mathematical Analysis 9 (4), 146-202, 2015
462015
Complex interpolation on Besov-type and Triebel–Lizorkin-type spaces
D Yang, W Yuan, C Zhuo
Analysis and Applications 11 (05), 1350021, 2013
392013
Dual properties of Triebel-Lizorkin-type spaces and their applications
D Yang, W Yuan
Zeitschrift für Analysis und ihre Anwendungen 30 (1), 29-58, 2011
392011
Fourier multipliers on Triebel-Lizorkin-type spaces
D Yang, W Yuan, C Zhuo
Journal of Function Spaces and Applications 2012, 2012
382012
Anisotropic Hardy-Lorentz spaces and their applications
J Liu, DC Yang, W Yuan
Science China Mathematics 59 (9), 1669-1720, 2016
362016
Interpolation of Morrey spaces on metric measure spaces
Y Lu, D Yang, W Yuan
Canadian Mathematical Bulletin 57 (3), 598-608, 2014
342014
On the coincidence of certain approaches to smoothness spaces related to Morrey spaces
W Yuan, W Sickel, D Yang
Mathematische Nachrichten 286 (14-15), 1571-1584, 2013
342013
Musielak–Orlicz Besov-type and Triebel–Lizorkin-type spaces
D Yang, W Yuan, C Zhuo
Revista matemática complutense 27 (1), 93-157, 2014
332014
The system can't perform the operation now. Try again later.
Articles 1–20